# SDR SWAA2014033126627

- Difficulty date: March 7, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 42,870 hours, 24,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FRAME CRACKED AT BS 294.5, RBL 54.  REPAIRED SUB FRAME IAW ER & EA.
